MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1; KNEE COMPONENT
Model Number KIMP310L
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient's knee joint was worn and medial, the implanting physician tried to assemble the insert (lot.1881643), but failed; even if repeated attempts still do not work.Once being aware of the incident, the implanting physician switched to another product(lot.1878191) immediately.Although the operation was completed finally, the whole process was delayed for about 40 mins.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 LEFT 1
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14025384
Report Number3010536692-2022-00106
Device Sequence Number2646578
Product Code JWH
UDI-Device IdentifierM684KIMP310L1
UDI-PublicM684KIMP310L1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIMP310L
Device Catalogue NumberKIMP310L
Device Lot Number1881643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown